I am a 36 yo female, 5'6 125 lbs. Other than ADHD anm healthy and fit.
I am currently, after 7 months of slow increases of Adderall (adderrall) XR and then changing IR (due to extreme cost differences) I'm on 40mg 2x's daily. Problem is I take first dose at 7:00 and second at 12:00. By 3:00 I'm useless. My Dr., who is very conscientious, already worries I'm taking a high dose and while she's not unwilling to consider a dose increase, she wants to wait. I've often taken a 3rd dose at 2-3:00 and it helps, but 120 mg, I've read, is a heck of alot.
My ? is, aren't we all different? When I read about people who take 20 mg a day and are doing well, I'm shocked. I sometimes take my 12:00 dose and take a nap an hour later. Then I read people who say oh my god, you take 80 mg a day? That's crazy! But I hardly even notice it.
If it helps, could it still hurt in the long term? I just don't want to damage my body. My blood pressure is quite low normally, and I've had no change in that.
I am on the generic short acting form of adderall (adderrall). I take 40 mg a day. I cut the pills in half and take 10mg at 7am, 10mg at 11am, 10mg at 3pm, and 10mg at 6 or 7pm. This keeps it consistent. Maybe, with the consent of your doctor, you could take it this way as well. I do not have any issues sleeping and it works better than the XR.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.